Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 613501, 6 pages
http://dx.doi.org/10.1155/2013/613501
Research Article

On Paranorm Zweier -Convergent Sequence Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, University of Adiyaman, Altinsehir, 02040 Adiyaman, Turkey

Received 14 August 2012; Revised 6 November 2012; Accepted 21 November 2012

Academic Editor: Ali Jaballah

Copyright © 2013 Vakeel A. Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. J. Maddox, “Some properties of paranormed sequence spaces,” Journal of the London Mathematical Society, vol. 1, pp. 316–322, 1969. View at Publisher · View at Google Scholar
  2. C. G. Lascarides, “A study of certain sequence spaces of Maddox and a generalization of a theorem of Iyer,” Pacific Journal of Mathematics, vol. 38, pp. 487–500, 1971. View at Google Scholar · View at Zentralblatt MATH
  3. C. G. Lascarides, “On the equivalence of certain sets of sequences,” Indian Journal of Mathematics, vol. 25, no. 1, pp. 41–52, 1983. View at Google Scholar · View at Zentralblatt MATH
  4. B. Altay, F. Başar, and M. Mursaleen, “On the Euler sequence spaces which include the spaces lp and l. I,” Information Sciences, vol. 176, no. 10, pp. 1450–1462, 2006. View at Publisher · View at Google Scholar
  5. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 136–1147, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. Malkowsky, “Recent results in the theory of matrix transformations in sequence spaces,” Matematichki Vesnik, vol. 49, no. 3-4, pp. 187–196, 1997. View at Google Scholar
  7. P. N. Ng and P. Y. Lee, “Cesàro sequence spaces of non-absolute type,” Commentationes Mathematicae (Prace Matematyczne), vol. 20, no. 2, pp. 429–433, 1978. View at Google Scholar · View at Zentralblatt MATH
  8. C. S. Wang, “On Nörlund sequence spaces,” Tamkang Journal of Mathematics, vol. 9, no. 2, pp. 269–274, 1978. View at Google Scholar
  9. M. Şengönül, “On the Zweier sequence space,” Demonstratio Mathematica, vol. 40, no. 1, pp. 181–196, 2007. View at Google Scholar · View at Zentralblatt MATH
  10. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH
  11. R. C. Buck, “Generalized asymptotic density,” American Journal of Mathematics, vol. 75, pp. 335–346, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. I. J. Schoenberg, “The integrability of certain functions and related summability methods,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. S. Connor, “The statistical and strong P-Cesàro convergence of sequences,” Analysis, vol. 8, no. 1-2, pp. 47–63, 1988. View at Google Scholar · View at Zentralblatt MATH
  14. J. S. Connor, “On strong matrix summability with respect to a modulus and statistical convergence,” Canadian Mathematical Bulletin, vol. 32, no. 2, pp. 194–198, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Connor, J. Fridy, and J. Kline, “Statistically pre-Cauchy sequences,” Analysis, vol. 14, no. 4, pp. 311–317, 1994. View at Google Scholar · View at Zentralblatt MATH
  16. P. Kostyrko, T. Šalát, and W. Wilczyński, “I-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–686, 2000. View at Google Scholar
  17. T. Šalát, B. C. Tripathy, and M. Ziman, “On some properties of I-convergence,” Tatra Mountains Mathematical Publications, vol. 28, no. 2, pp. 279–286, 2004. View at Google Scholar · View at Zentralblatt MATH
  18. T. Šalát, B. C. Tripathy, and M. Ziman, “On I-convergence field,” Italian Journal of Pure and Applied Mathematics, no. 17, pp. 45–54, 2005. View at Google Scholar · View at Zentralblatt MATH
  19. K. Demirci, “I-limit superior and limit inferior,” Mathematical Communications, vol. 6, no. 2, pp. 165–172, 2001. View at Google Scholar · View at Zentralblatt MATH
  20. B. C. Tripathy and B. Hazarika, “Paranorm I-Convergent sequence spaces,” Mathematica Slovaca, vol. 59, no. 4, pp. 485–494, 2009. View at Publisher · View at Google Scholar
  21. B. C. Tripathy and B. Hazarika, “Some I-Convergent sequence spaces defined by Orlicz functions,” Acta Mathematicae Applicatae Sinica, vol. 27, no. 1, pp. 149–154, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. V. A. Khan and K. Ebadullah, “On some I-Convergent sequence spaces defined by a modulus function,” Theory and Applications of Mathematics and Computer Science, vol. 1, no. 2, pp. 22–30, 2011. View at Google Scholar
  23. V. A. Khan, K. Ebadullah, and A. Ahmad, “I-pre-Cauchy sequences and Orlicz functions,” Journal of Mathematical Analysis, vol. 3, no. 1, pp. 21–26, 2012. View at Google Scholar
  24. V. A. Khan and K. Ebadullah, “I-Convergent difference sequence spaces defined by a sequence of moduli,” Journal of Mathematical and Computational Science, vol. 2, no. 2, pp. 265–273, 2012. View at Google Scholar
  25. V. A. Khan and K. Ebadullah, “Zweier I-Convergent sequence spaces,” submitted to Acta Mathematica Scientia.